CSpace  > 系统科学研究所
基于Cox模型的虚拟响应算法
韩彬1; 姜宁宁2; 于丹2
2009
Source Publication数理统计与管理
ISSN1002-1566
Volume000Issue:003Pages:420
Abstract提供一种求解Cox模型的新方法:基于Cox模型的基本特征构造虚拟响应变量,在此基础上利用最小二乘迭代算法得到基准生存函数和回归系数的估计,并进一步将该算法推广到广义Cox模型,利用局部多项式方法拟合虚拟响应变量,解决了协变量作用形式为非参的情形.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44438
Collection系统科学研究所
Affiliation1.中国科学技术大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
韩彬,姜宁宁,于丹. 基于Cox模型的虚拟响应算法[J]. 数理统计与管理,2009,000(003):420.
APA 韩彬,姜宁宁,&于丹.(2009).基于Cox模型的虚拟响应算法.数理统计与管理,000(003),420.
MLA 韩彬,et al."基于Cox模型的虚拟响应算法".数理统计与管理 000.003(2009):420.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩彬]'s Articles
[姜宁宁]'s Articles
[于丹]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩彬]'s Articles
[姜宁宁]'s Articles
[于丹]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩彬]'s Articles
[姜宁宁]'s Articles
[于丹]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.